Yes. Signs of an allergic reaction to testosterone: hives; difficult breathing; swelling of your face, lips, tongue, or throat. Call your doctor at once if you have:
nausea or vomiting;
changes in skin color;
increased or ongoing erection of the penis;
impotence, ejaculation problems, decreased amounts of semen, decrease in testicle size;
painful or difficult urination;
shortness of breath (even with mild exertion);
chest pain or pressure, pain spreading to your jaw or shoulder;
swelling in your ankles or feet, rapid weight gain;
signs of a blood clot in the lung - chest pain, sudden cough, wheezing, rapid breathing, coughing up blood;
signs of a blood clot in your leg - pain, swelling, warmth, or redness in one or both legs;
high levels of calcium in the blood--stomach pain, constipation, increased thirst or urination, muscle pain or weakness, joint pain, confusion, and feeling tired or restless; or
liver problems - upper stomach pain, itching, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes).
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.